# SDR WX0A071444

- Difficulty date: December 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: 9937490501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E RIB FITTING STA X15 134.56 CRACKED.  TRIM OUT CRACK, HFEC INSPECTED - NO CRACK NOTED.  FABRICATED DOUBLER, SHIM, FILLER, LOCATED, DRILLED AND INSTALLED.
